# SDR UIEA2016011400018

- Difficulty date: January 11, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,225 hours, 22,731 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 8021709
- Part serial: 930316
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON WALK AROUND FOUND RT ENG PRSOV LEAKING AIR FROM VLV DIAPHRAGM HOUSING.  R & R RT ENG PRSOV.  LEAK CHECK OK IAW AMM 36-11-02.  ENG RUN OPERATIONS GOOD IAW AMM 72-00-00.
